Year 2019, Volume , Issue 28, Pages 33 - 43 2019-05-07

The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology

Ali Kurt [1] , Mostafa Eslami [2] , Hadi Rezazadeh [3] , Orkun Tasbozan [4] , Ozan Özkan [5]


In this article two methods, q-Homotopy analysis Method (q-HAM) and Sine-Gordon expansion
method for solving Fractional Diffusive Predator-Prey system are proposed. The fractional derivative
is considered in the conformable sense. The solutions obtained using the suggested methods are in
very excellent agreement with the already existing ones and show that this approach can be solved the
problem effectively.

Sine-Gordon Expansion Method, Fractional Diffusive Predator-Prey system, q-Homotopy Analysis Method, Conformable Fractional Derivative
  • [1] Liao,S.J. The proposed homotopy analysis technique for the solution of nonlinear problems,Ph.D. Thesis, Shanghai Jiao Tong University, 1992.
  • [2] El-Tawil, M. A. andHuseen, S.N. (2012)The q-Homotopy Analysis Method (qHAM), Inter-national Journal of Applied mathematics and mechanics, 8 (15): 51-75.
  • [3] El-Tawil, M. A. and Huseen, S.N., On Convergence of The q-Homotopy Analysis Method,Int. J. Contemp. Math. Sciences,8(10) 2013, 481 497.
  • [4] Iyiola O. S,(2013) q-Homotopy Analysis Method and Application to FingeroImbibitionphe-nomena in double phase ow through porous media, Asian Journal of CurrentEngineeringand Maths 2.283 - 286.
  • [5] Iyiola O. S., Soh M. E. and Enyi C. D., (2013)Generalized Homotopy Analysis Method(q-HAM) For Solving Foam Drainage Equation of Time Fractional Type, Mathematics inEngineering, Science and Aerospace (MESA), 4( 4),429- 440.
  • [6] Huseen S. N. and Grace S. R., Approximate Solutions of Nonlinear Partial DifferentialEquations by Modi ed q-Homotopy Analysis Method (mq-HAM), Hindawi Publishing Cor-poration, Journal of Applied Mathematics, (2013)Article ID 569674.
  • [7] Yan, C. A (1996). simple transformation for nonlinear waves. Physics Letters A. Volume224, 77-84.
  • [8] Zhen-Ya, Y., Hong-oing, Z., En-Gui, F.: New explicit and travelling wave solutions for aclass of nonlinear evolution equations. Acta Phys. Sin. 48(1)(1999) 15.
  • [9] Yel, G.. Baskonus, H. M., Bulut, H. (2017). Novel archetypes of new coupled KonnoOonoequation by using sineGordon expansion method, Opt Quant Electron 49:285.
  • [10] Baskonus, H.M., Sulaiman, T.A., Bulut, H.(2017)On the novel wave behaviors to the cou-pled nonlinear Maccaris system with complex structure. Opt. Int. J. Light Electron Opt.131, 10361043
  • [11] Zayed, E. M., Amer, Y. A. (2015). The modi ed simplequation method for solving nonlin-ear diffusive predator-prey system and Bogoyavlenskii equations. International Journal ofPhysical Sciences, 10(4), 133-141.
  • [12] Petrovskii, S., Malchow, H., Li, B. L. (2005, April). An exact solution of a diffusive predator-prey system. In Proceedings of the Royal Society of London A: Mathematical, Physical andEngineering Sciences (Vol. 461, No. 2056, pp. 1029-1053). The Royal Society. Chicago.
  • [13] Kot, M. (2001). Elements of mathematical ecology. Cambridge University Press.
  • [14] Khalil, R., Al Horani, M., Yousef, A., Sababheh, M. (2014). A new definition of fractionalderivative, Journal of Computational and Applied Mathematics, 264, 65-70.
  • [15] Khodadad,F. S. Nazari,F. Eslami, M. Rezazadeh,H. (2017). Soliton solutions of the con-formable fractional Zakharov?Kuznetsov equation with dual-power law nonlinearity. Opticaland Quantum Electronics, 49(11), 384.
  • [16] Eslami, M. (2016). Exact traveling wave solutions to the fractional coupled nonlinearSchrodinger equations. Applied Mathematics and Computation, 285, 141-148.
  • [17] Hosseini, K., Mayeli, P., Ansari, R. (2017). Modified Kudryashov method for solving theconformable time-fractional Klein-Gordon equations with quadratic and cubic nonlineari-ties. Optik- International Journal for Light and Electron Optics, 130, 737-742.
  • [18] Khodadad, F. S., Nazari, F., Eslami, M., Rezazadeh, H. (2017). Soliton solutions of the con-formable fractional Zakharov-Kuznetsov equation with dual-power law nonlinearity. Opticaland Quantum Electronics, 49(11), 384.
  • [19] Eslami, M., Khodadad, F. S., Nazari, F., Rezazadeh, H. (2017). The first integral methodapplied to the Bogoyavlenskii equations by means of conformable fractional derivative.Optical and Quantum Electronics, 49(12), 391.
  • [20] Aminikhah, H., Sheikhani, A. R., Rezazadeh, H. (2016). Sub-equation method for thefractional regularized long-wave equations with conformable fractional derivatives. Scienti-aIranica. Transaction B, Mechanical Engineering, 23(3), 1048.
  • [21] Rezazadeh, H., Ziabarya, B. P. (2016). Sub-equation method for the conformable fractionalgeneralized kuramotosivashinsky equation. Computational Research Progress in AppliedScience and Engineering, 2(3), 106-109.
  • [22] Rezazadeh, H.,Khodadad, F. S., Manafian, J. (2016). New structure for exact solutions ofnonlinear time fractional Sharma-Tasso-Olver equation via conformable fractional deriva-tive. Applications and Applied Mathematics: An International Journal, (accepted).
  • [23] Tariq, H., Akram, G. (2016). New traveling wave exact and approximate solutions for thenonlinear Cahn-Allen equation: evolution of a nonconserved quantity. Nonlinear Dynamics,1-14.
  • [24] Eslami, M., Rezazadeh, H. (2016). The first integral method for WuZhang system withconformable time-fractional derivative. Calcolo, 53(3), 475-485.
  • [25] Ekici, M., Mirzazadeh, M., Eslami, M., Zhou, Q., Moshokoa, S. P., Biswas, A., Belic,M. (2016). Optical soliton perturbation with fractional-temporal evolution by first integralmethod with conformable fractional derivatives. Optik-International Journal for Light andElectron Optics, 127(22), 10659-10669.
  • [26] Cenesiz, Y., Baleanu, D., Kurt, A., Tasbozan, O. (2016). New exact solutions of Burgers'type equations with conformable derivative. Waves in Random and Complex Media, 1-14.
  • [27] Kurt, A., Tasbozan, O., Cenesiz, Y.,Baleanu, D. (2016). New Exact Solutions for SomeNonlinear Conformable PDEs Using Exp-Function Method. In International Conference onApplied Mathematics and Analysis in Memory of Gusein Sh. Guseinov.Atilim UniversityAnkara, Turkey.
  • [28] Tasbozan, O., Cenesiz, Y., Kurt, A. (2016). New solutions for conformable fractional Boussi-nesq and combined KdV-mKdV equations using Jacobi elliptic function expansion method.The European Physical Journal Plus, 131(7), 244.
  • [29] Eslami, M., Rezazadeh, H., Rezazadeh, M., Mosavi, S. S. (2017). Exact solutions tothe space-time fractional Schrodinger-Hirota equation and the space-time modified KDV-Zakharov-Kuznetsov equation. Optical and Quantum Electronics, 49(8), 279.
  • [30] Korkmaz, A., Hepson, O. E., Hosseinic, K., Rezazadeh, H., Eslami, M. (2017). On TheExact Solutions to Conformable Time Fractional Equations in EW Family Using Sine-Gordon Equation Approach.
  • [31] Hosseini, K., Bekir, A., Ansari, R. (2017). Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the exp(-φ("))-expantion method. Optical and Quan-tum Electronics, 49(4), 131.
  • [32] Korkmaz, A., Hepson, O. E., Hosseini, K., Rezazadehd, H., Eslami, M. (2017). Sine-GordonExpansion Method for Exact Solutions to Conformable Time Fractional Equations in RLW-Class.
  • [33] Cenesiz, Y., Tasbozan, O., Kurt, A. (2017). Functional Variable Method for conformablefractional modified KdV-ZK equation and Maccari system. Tbilisi Mathematical Journal,10(1), 117- 125.
  • [34] Kaplan, M., Bekir, A., Ozer, M. N. (2017). A simple technique for constructing exactsolutions to nonlinear differential equations with conformable fractional derivative. Opticaland Quantum Electronics, 49(8), 266.
  • [35] Hepson, O. E., Korkmaz, A., Hosseini, K., Rezazadeh, H., Eslami, M. (2017). An ExpansionBased on Sine-Gordon Equation to Solve KdV and modified KdV Equations in ConformableFractional Forms.
  • [36] S.J. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, (Chap-man and Hall/CRC Press, Boca Raton, 2003)
  • [37] Iyiola, O. S., Tasbozan, O., Kurt, A., Cenesiz, Y. (2017). On the analytical solutions ofthe system of conformable time-fractional Robertson equations with 1-D diffusion. Chaos,Solitons and Fractals, 94, 1-7.
  • [38] El-Tawil, M. A., Huseen, S. N. (2012). The q-homotopy analysis method (q-HAM). Inter-national Journal of Applied mathematics and mechanics, 8(15), 51-75.
Primary Language en
Subjects Engineering
Journal Section Research Article
Authors

Author: Ali Kurt (Primary Author)
Institution: MUSTAFA KEMAL ÜNİVERSİTESİ
Country: Turkey


Author: Mostafa Eslami
Institution: University of Mazandaran
Country: Iran


Author: Hadi Rezazadeh
Institution: Amol University of Special Modern Technologies
Country: Iran


Author: Orkun Tasbozan
Institution: MUSTAFA KEMAL ÜNİVERSİTESİ
Country: Turkey


Author: Ozan Özkan
Institution: SELÇUK ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : May 7, 2019

Bibtex @research article { jnt532980, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {33 - 43}, doi = {}, title = {The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology}, key = {cite}, author = {Kurt, Ali and Eslami, Mostafa and Rezazadeh, Hadi and Tasbozan, Orkun and Özkan, Ozan} }
APA Kurt, A , Eslami, M , Rezazadeh, H , Tasbozan, O , Özkan, O . (2019). The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology. Journal of New Theory , (28) , 33-43 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/45019/532980
MLA Kurt, A , Eslami, M , Rezazadeh, H , Tasbozan, O , Özkan, O . "The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology". Journal of New Theory (2019 ): 33-43 <https://dergipark.org.tr/en/pub/jnt/issue/45019/532980>
Chicago Kurt, A , Eslami, M , Rezazadeh, H , Tasbozan, O , Özkan, O . "The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology". Journal of New Theory (2019 ): 33-43
RIS TY - JOUR T1 - The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology AU - Ali Kurt , Mostafa Eslami , Hadi Rezazadeh , Orkun Tasbozan , Ozan Özkan Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 33 EP - 43 VL - IS - 28 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology %A Ali Kurt , Mostafa Eslami , Hadi Rezazadeh , Orkun Tasbozan , Ozan Özkan %T The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 28 %R %U
ISNAD Kurt, Ali , Eslami, Mostafa , Rezazadeh, Hadi , Tasbozan, Orkun , Özkan, Ozan . "The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology". Journal of New Theory / 28 (May 2019): 33-43 .
AMA Kurt A , Eslami M , Rezazadeh H , Tasbozan O , Özkan O . The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology. JNT. 2019; (28): 33-43.
Vancouver Kurt A , Eslami M , Rezazadeh H , Tasbozan O , Özkan O . The New Exact and Approximate Solution for the Nonlinear Fractional Diffusive Predator-Prey system Arising in Mathematical Biology. Journal of New Theory. 2019; (28): 43-33.